# SDR WTAA980067

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 779
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: AP
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

OXR - BIRD STRIKE TO RIGHT ENGINE ON APPROACH.  MAINTENANCE INSPECTED ENGINE FOR DAMAGE.  FOUND RIGHT ENGINE INGESTED BIRD.  REPLACED RIGHT ENGINE.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
